Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 59, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 18, 2015, 3:03 PM EDT for Cumberland County, Hoke County, Sampson County, North Carolina. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 3:03 PM EDT (19:03 UTC)
- Expired
- Jun 18, 2015, 3:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Cumberland County, NC, Hoke County, NC, Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 3:20 PM EDT | HAIL 0.88 | 4 Ene Silver City, NC | LASTED 5 MINUTES... GROUSE RUN NEAR SCULL ROAD |
| Jun 18, 3:30 PM EDT | HAIL 1 | 4 Ssw Bonnie Doone, NC | RAEFORD ROAD NEAR SKIBO ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
284
WUUS52 KRAH 181903
SVRRAH
NCC051-093-163-181945-
/O.NEW.KRAH.SV.W.0059.150618T1903Z-150618T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
303 PM EDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HOKE COUNTY IN CENTRAL NORTH CAROLINA...
CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA...
WEST CENTRAL SAMPSON COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 345 PM EDT
* AT 301 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 58 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF RAEFORD TO 10 MILES NORTH OF
JEROME...AND MOVING EAST-SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...CLINTON...RAEFORD...FORT BRAGG...POPE AFB...
HOPE MILLS...SPRING LAKE...EASTOVER...ROSEBORO...STEDMAN...
AND BONNIE DOONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLOODING OF LOW LYING AREAS SUCH AS DITCHES...UNDERPASSES AND OTHER
AREAS OF POOR DRAINAGE. MOTORISTS SHOULD REDUCE DRIVING SPEEDS TO
AVOID HYDROPLANING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3490 7894 3495 7903 3488 7913 3500 7929
3510 7932 3521 7898 3500 7835 3485 7844
3484 7849 3485 7850 3485 7883 3483 7890
TIME...MOT...LOC 1901Z 257DEG 18KT 3510 7918 3500 7872
$$
102 follow-up statements
140
WWUS52 KRAH 181924
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
324 PM EDT THU JUN 18 2015
NCC051-093-163-181945-
/O.CON.KRAH.SV.W.0059.000000T0000Z-150618T1945Z/
HOKE NC-CUMBERLAND NC-SAMPSON NC-
324 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR EASTERN HOKE...CUMBERLAND AND WEST CENTRAL SAMPSON COUNTIES...
AT 323 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A CLUSTER OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 58 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 7 MILES NORTHEAST OF RAEFORD TO 9 MILES
NORTHEAST OF JEROME...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...CLINTON...RAEFORD...FORT BRAGG...POPE AFB...HOPE
MILLS...SPRING LAKE...EASTOVER...ROSEBORO...STEDMAN...SALEMBURG...
BONNIE DOONE... AND ROCKFISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3490 7894 3495 7903 3488 7913 3499 7923
3514 7920 3521 7898 3500 7835 3485 7844
3484 7849 3485 7850 3485 7883 3483 7890
TIME...MOT...LOC 1923Z 287DEG 12KT 3506 7914 3496 7865
$$
10006
WWUS52 KRAH 181948
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
348 PM EDT THU JUN 18 2015
NCC051-093-163-181956-
/O.EXP.KRAH.SV.W.0059.000000T0000Z-150618T1945Z/
HOKE NC-CUMBERLAND NC-SAMPSON NC-
348 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOKE...CUMBERLAND AND
WEST CENTRAL SAMPSON COUNTIES HAS EXPIRED...
THE CLUSTER OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER
OTHER STORMS IN THE AREA ARE STILL STRONG...AND HEAVY RAIN IS STILL
POSSIBLE WITH THESE THUNDERSTORMS AND MAY RESULT IN LOCALIZED
FLOODING.
LAT...LON 3490 7894 3495 7903 3488 7913 3499 7923
3514 7920 3521 7898 3500 7835 3485 7844
3484 7849 3485 7850 3485 7883 3483 7890
TIME...MOT...LOC 1944Z 257DEG 18KT 3506 7914 3496 7865
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:45 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 18, 2:45 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 245 PM EDT THU JUN 18 2015 .SYNOPSIS... STRONG UPPER RIDGE OF HIGH PRESSURE IN PLACE ACROSS THE SOUTHEAST US WILL WEAKEN OVER THE WEEKEND AS THE REMNANTS OF TROPICAL CYCLONE BILL APPROACH THE REGION FROM THE WEST LATE SATURDAY. DURING THE SAME TIME... A WEAK SURFACE BOUNDARY WILL MEANDER ACROSS THE AREA...BRINGING SMALL CHANCES OF SHOWERS AND STORMS THE NEXT COUPLE OF DAYS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 1110 AM EDT WEDNESDAY... LITTLE CHANGE FROM PREVIOUS FORECAST. THE PATTERN ALOFT... CHARACTERIZED BY STRONG SUB-TROPICAL RIDGING (324 DM AT 700 MB CENTERED ALONG THE GA COAST) OVER THE SOUTHEASTERN US...IS RELATIVELY UNCHANGED FROM PREVIOUS DAYS THAT HAVE SUPPORTED HEAT OVER CENTRAL NC. A SLOW-MOVING TROPOPAUSE DISTURBANCE OVER SC PER WV IMAGERY AND MODEL-ANALYZED UPPER LEVEL VORTICITY FIELDS WILL DRIFT IN WEAK WESTERLY UPPER LEVEL FLOW ON THE NORTHERN PERIPHERY OF THE RIDGE. AS SUCH...NO LARGER SCALE FORCING MECHANISMS FOR STORMS SEEM TO PRESENT OVER CENTRAL NC. INSTEAD...STORMS TODAY WILL EITHER HAVE TO DEVELOP OUTSIDE OF...THEN PROPAGATE INTO...THE RAH CWFA...OR DEVELOP ALONG REMNANT OUTFLOW AND/OR DIFFERENTIAL HEATING BOUNDARIES DRIVEN BY THE SWATHS OF HEAVY EVENING AND OVERNIGHT STORMS. MODEST MID FLOW ON THE ORDER IF 25-30 KTS WAS ANALYZED AT 500 MB NEAR THE VA/NC BORDER...WHICH WOULD BE SUPPORTIVE OF MULTI-CELL STORM CLUSTERS... VERSUS PULSE-TYPE ONES TO THE SOUTH WHERE THE INFLUENCE OF THE RIDGE/WEAKER FLOW RESIDES. WHILE SIMILAR FREEZING LEVELS TO YESTERDAY...BETWEEN 14-14.5 K FT...WILL AGAIN SUPPORT MARGINALLY SEVERE HAIL...DAMAGING DOWNBURST WINDS WILL LIKELY PROVE THE GREATER THREAT OWING TO STRONG ALREADY-OBSERVED AND FORECAST DCAPE VALUES BETWEEN 1000-1500 KT...IN CONJUNCTION WITH CELL/OUTFLOW MERGING IN ASSOCIATION WITH THE AFOREMENTIONED LOOSELY-ORGANIZED MULTI-CELL CLUSTERS THAT WILL BE FAVORED NEAR THE VA BORDER. OTHERWISE...WESTERLY FLOW WILL CONTRIBUTE TO A PIEDMONT TROUGH AND DEEP MIXING THIS AFTERNOON...HIGHS IN THE 95-100 RANGE. HEAT ADVISORY CONTINUES AS PREVIOUSLY ADJUSTED. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... AS OF 345 AM EDT THURSDAY... THE PERSISTENT UPPER LEVEL RIDGE SHIFTS SOUTH AND EAST SLIGHTLY DURING THIS PERIOD WHICH ALLOWS MAX TEMPERATURES TO RELAX A FEW DEGREES AND ALLOWS AN INCREASE IN MAINLY CONVECTION. 500 MB HEIGHTS DROP 20-30 METERS DURING THE PERIOD WHILE A WEAK COLD FRONT DROPS INTO THE MID ATLANTIC LATE FRIDAY AS THE REMNANTS OF BILL APPROACH THE WESTERN TN VALLEY. EXPECT SCATTERED CONVECTION TO BE ONGOING AT THE START OF THE PERIOD WITH THE CONVECTION GRADUALLY DIMINISH DURING THE LATE EVENING AND OVERNIGHT HOURS. LOWS THURSDAY NIGHT WILL RANGE BETWEEN 70 AND 75. SCATTERED CONVECTION WILL DEVELOP IN THE EARLY AFTERNOON ON FRIDAY AS AN UPPER LEVEL TROUGH MOVES INTO THE APPALACHIANS AND THE MID ATLANTIC. CONVECTION MAY INITIALLY BE MOST FAVORED NEAR THE VA BORDER WITH SCATTERED CONVECTION EVENTUALLY BRAKING OUT ACROSS MOST OF CENTRAL NC. HIGHS WILL BE 3 TO 5 DEGREES COOLER ON FRIDAY COMPARED TO THURSDAY...GENERALLY RANGING BETWEEN 90 AND 96 DEGREES WITH LOWS FRIDAY NIGHT RANGING BETWEEN 68 AND 74 DEGREES. -BLAES && && .LONG TERM /SATURDAY THROUGH THURSDAY/... AS OF 245 PM THURSDAY... REMNANTS OF TC BILL WILL BE PICKED UP IN THE WESTERLIES AND SWEPT EAST ACROSS THE SOUTHERN OHIO VALLEY INTO THE MID ATLANTIC NORTH OF THE AREA. THE SOUTHERN TAIL OF THE WEAKENING SHEAR AXIS ASSOCIATED WITH THE SHORT WAVE WILL MOVE ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY MORNING. NOT QUITE THE MOST FAVORABLE DIURNAL TIMING AS THE BOUNDARY LAYER WILL STABILIZE OVERNIGHT...BUT THERE WILL BE COPIOUS CAPE ABOVE THE INVERSION AND WOULD EXPECT A LINE OF CONVECTION TO ACCOMPANY THE WAVE AND WILL INCREASE POPS ACROSS THE NORTHERN TIER. SUBSIDENCE BEHIND THE WAVE WILL SUPPRESS CONVECTION ON SUNDAY. HIGHS SATURDAY WILL BE MAINLY IN THE MID 90S...AND WHILE THERE MAY BE LINGERING CLOUDINESS TO DECREASE RADIATION EARLY SUNDAY...SUBSIDENCE WILL ACT AS A COUNTERBALANCE AND LOW LEVEL THICKNESSES RISE 10 METERS SUNDAY...INDICATIVE OF A 2-3 DEGREE RISE...SO WILL BUMP HIGHS TO THE MID 90S NORTH AND UPPER 90S SOUTH. INITIAL ZONAL FLOW MONDAY WILL TIP TO THE NORTHWEST AS AN UPPER RIDGE AMPLIFIES IN THE MIDWEST AND MIGRATES EAST THROUGH THURSDAY. THIS WILL UNFORTUNTATELY PROLONG THE HEAT WAVE AS LOW LEVEL THICKNESSES BETWEEN 1430-1440 METERS AND H85 TEMPERATURES ARE EXPECTED TO HOVER AROUND 22C...INDICATIVE OF HIGHS FROM 95 TO 100 EACH DAY. LOWS WILL BE PERSISTENCE...GENERALLY IN THE 72-76 RANGE. HAVE LOW CONFIDENCE IN FORECASTING MESOSCALE CONVECTIVE TRIGGERS IN NORTHWEST FLOW AT THIS TIME RANGE...BUT EXPECT STRONG DIURNAL HEATING TO FIRE CONVECTION IN THE CLIMATOLOGICALLY FAVORED AREAS...IN THE FAR WEST ALONG THE HIGHER TERRAIN...AND ALONG COASTAL SECTIONS WITH INLAND PENETRATION OF SEABREEZE. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... AS OF 145 PM THURSDAY... CONDITIONS WILL REMAIN VFR OUTSIDE OF CONVECTION THIS AFTERNOON INTO EARLY TONIGHT. ONGOING CONVECTION FIRING IN THE NORTHWEST WILL DRIFT INTO THE TRIAD BY 19Z. MEANWHILE...MORE WIDELY SCATTERED CONVECTION IS EXPECTED EAST OF THE TRIAD......WITH ONE CELL ALREADY DEVELOPING JUST WEST OF FAYETTEVILLE. CONFIDENCE IN TIMING AND LOCATION IS TOO LOW TO INCLUDE IN THE EASTERN TAFS AT THIS POINT...BUT WILL BE LARGELY CONFINED TO THE USUAL 20Z-04Z DIURNAL TIME RANGE. WINDS WILL BE LIGHT...LESS THAN 6 KNOTS...OUTSIDE OF CONVECTION AND VARIABLE IN DIRECTION. LOOKING BEYOND THE 24 HOUR TAF PERIOD...PERSISTENT HIGH PRESSURE WILL GENERALLY CONTROL THE WEATHER INTO EARLY NEXT WEEK WITH HOT CONDITIONS. VFR CONDITIONS WILL ARE EXPECTED THROUGH MUCH OF THE PERIOD WITH A THREAT OF SCATTERED AFTERNOON AND EVENING CONVECTION. && .CLIMATE... REC HI DAY MAX YR MIN YR RDU RECORDS 06/18 98 1944 75 1935 GSO RECORDS 06/18 100 1944 73 1970 FAY RECORDS 06/18 102 1944 76 2004 && .RAH WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR NCZ042-043-077-078-085-086-088-089. && SYNOPSIS...CBL NEAR TERM...26 SHORT TERM...BLAES LONG TERM...MLM AVIATION...MLM CLIMATE...RAH
Hazardous weather outlook, Jun 18, 6:18 AM EDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 618 AM EDT THU JUN 18 2015 NCZ007>011-021>028-038>041-073>076-083-084-191030- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- STANLY-MONTGOMERY-MOORE-LEE-ANSON-RICHMOND- 618 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAT INDEX VALUES ARE EXPECTED TO RANGE AROUND 100 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED FROM SUNDAY AND NEXT WEEK. HEAT ADVISORIES MAY BE NEEDED FOR THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ042-043-077-078-085-086-088-089-191030- JOHNSTON-WILSON-HARNETT-WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 618 AM EDT THU JUN 18 2015 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED FROM SUNDAY AND NEXT WEEK. HEAT ADVISORIES MAY BE NEEDED FOR THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 18, 2:08 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
208 PM EDT THU JUN 18 2015
NCZ088-181900-
CUMBERLAND NC-
208 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHERN CUMBERLAND
COUNTY UNTIL 300 PM EDT...
AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FAYETTEVILLE...MOVING EAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...HOPE MILLS...STEDMAN...AUTRYVILLE...CEDAR CREEK...
VANDER...BONNIE DOONE AND BUSHY LAKE NATURAL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THIS STORM.
TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER
INDOORS...AN ENCLOSED VEHICLE CAN PROVIDE SAFE SHELTER FROM
LIGHTNING. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD OF AN
APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND.
&&
LAT...LON 3488 7892 3492 7896 3495 7904 3498 7905
3511 7899 3505 7866 3499 7864 3498 7863
3486 7860 3485 7868 3485 7884
TIME...MOT...LOC 1806Z 290DEG 9KT 3501 7895
26The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:32 PM EDT | Special Weather Statement | RAH | Franklin, Granville, Vance, Warren | 58 min |
| Jun 17, 9:02 PM EDT | Special Weather Statement | RAH | Wayne | 58 min |
| Jun 17, 9:09 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne | 51 min |
| Jun 17, 9:22 PM EDT | Special Weather Statement | RAH | Stanly | 53 min |
| Jun 17, 9:30 PM EDT | Special Weather Statement | RAH | Montgomery | 60 min |
| Jun 17, 9:35 PM EDT | Special Weather Statement | RAH | Franklin, Nash, Warren | 55 min |
| Jun 17, 10:12 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 63 min |
| Jun 17, 10:18 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Nash | 57 min |
| Jun 17, 10:33 PM EDT | Special Weather Statement | RAH | Moore | 57 min |
| Jun 17, 10:52 PM EDT | Special Weather Statement | RAH | Cumberland | 53 min |
| Jun 17, 10:55 PM EDT | Areal Flood Advisory | RAH | Wake | 2 hr |
| Jun 17, 10:59 PM EDT | Special Weather Statement | RAH | Richmond | 31 min |
| Jun 17, 11:09 PM EDT | Special Weather Statement | RAH | Edgecombe | 66 min |
| Jun 17, 11:15 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 21 min |
| Jun 17, 11:18 PM EDT | Special Weather Statement | RAH | Lee | 42 min |
| Jun 17, 11:38 PM EDT | Special Weather Statement | RAH | Lee | 52 min |
| Jun 18, 12:03 AM EDT | Severe Thunderstorm Warning | RAH | Harnett, Lee, Wake | 42 min |
| Jun 18, 12:06 AM EDT | Special Weather Statement | RAH | Person | 39 min |
| Jun 18, 12:50 AM EDT | Special Weather Statement | RAH | Johnston | 55 min |
| Jun 18, 12:52 AM EDT | Special Weather Statement | RAH | Person | 53 min |
| Jun 18, 1:28 AM EDT | Special Weather Statement | RAH | Sampson | 62 min |
| Jun 18, 2:08 PM EDT | Special Weather Statement | RAH | Cumberland | 52 min |
| Jun 18, 3:25 PM EDT | Areal Flood Advisory | RAH | Cumberland | 2 hr |
| Jun 18, 3:49 PM EDT | Heat Advisory | RAH | Cumberland, Harnett, Hoke, Johnston, Sampson, Scotland and 2 more | 27 hr |
| Jun 18, 3:52 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 53 min |
| Jun 18, 3:59 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 46 min |
| Jun 18, 4:06 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 54 min |
| Jun 18, 4:30 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond | 25 min |
| Jun 18, 4:33 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 27 min |
| Jun 18, 5:16 PM EDT | Special Weather Statement | RAH | Hoke, Moore, Richmond | 59 min |
| Jun 18, 7:16 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 89 min |
| Jun 18, 7:48 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 57 min |
| Jun 18, 7:52 PM EDT | Severe Thunderstorm Warning | RAH | Nash, Wilson | 53 min |
| Jun 18, 7:58 PM EDT | Special Weather Statement | RAH | Granville | 62 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.